Authors: Minasyan, Susanna
Stanković, Radomir 
Egiazarian, Karen
Astola, Jaakko
Title: Hybrid Reed-Muller Haar representations of logic functions
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 15
Issue: 4
First page: 341
Last page: 359
Issue Date: 18-Nov-2009
Rank: M23
ISSN: 1542-3980
Spectral transformations of logic functions, like Reed-Muller or Haar transformations, have numerous applications in digital logic design, AND-EXOR synthesis, testing, communications etc. Recently the Reed-Muller Haar (RMH) transform defined for different algebraic structures has been presented. In practice, different classical transforms may serve as a way in constructing new so called hybrid transforms allowing to exploit good features especially required in certain applications. Here we propose a combination of two transforms, namely, Reed-Muller and Reed-Muller Haar, which we call hybrid Reed-Muller-Haar transform (HybrRMH). As one of many potential applications of this transform, we consider the reduction of the number of nonzero coefficients in HybrRMH expressions. The extension of HybrRMH to multiple-valued case, in particular, ternary case is considered as well.
Keywords: Hybrid transform | Logic functions | Multiple-valued logic | Parametric transform | Reed-muller | Reed-muller haar | Switching function | Ternary logic
Publisher: Old City Publishing

Show full item record


checked on Jul 14, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.